I just started the pill up again and I have noticed that I have more shortness of breath and I was wondering if anyone has ever experienced that. I don't know if it's just a cold b/c I have been realy stuffy. I take the lowest dose pill. Thanks
i'm on the pill and get shortness of breath, but i never thought about the two being related. but come to think of it, my breathing has worsened since going back on the pill. could just be anxiety though (either a side effect of taking the pill or just from stress). i'd be interested to hear if anyone else has the same problem.
Well, my problem has worsened. I can't even walk up the stairs without getting out of breath. I can't exercise for more than 5 minutes before I have to stop and it is making me so nervous. I used to be able to exercise for a half an hour with no problem. I am always lightheaded and off balance. I can't see how the pill would do this b/c I have been on it for 2 years. I have to go for a stress test tomorrow. I hope I get some answers b/c it is ruining my life. Does this sound like it could be due to the pill. I take microgestin 1-20